%0 Journal Article
	%A Anupma Bansal and  Rajeev Budhiraja and  Manoj Pandey
	%D 2017
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 121, 2017
	%T Group Invariant Solutions of Nonlinear Time-Fractional Hyperbolic Partial Differential Equation
	%U https://publications.waset.org/pdf/10006686
	%V 121
	%X In this paper, we have investigated the nonlinear
time-fractional hyperbolic partial differential equation (PDE) for
its symmetries and invariance properties. With the application of
this method, we have tried to reduce it to time-fractional ordinary
differential equation (ODE) which has been further studied for exact
solutions.
	%P 48 - 51